# SDR SWAA2021082399004

- Difficulty date: July 27, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE STRUCTURE - SUPPORT BEAM ATTACHMENT O/B AREA FITTING HOLES ELONGATED ; / ; [02] REMOVED INBOARD AND OUTBOARD SERRATED PLATES AT LEFT WING T/E DEFLECTION CONTROL RIB PER B737-700 SRM 57-51-02-2R-4; [03] CORRECTION ON STEP 1: [04] REMOVE ALL DAMAGE IN TRAILING EDGE UPPER SUPPORT BEAM AS SHOWN IN FIGUTE 203/REPAIR 1 REF B737-700 SRM 51-10-02-OG-0 AND 57-51-02-2R-1; [05] CUT OUT AND REMOVE THE DAMAGE PART OF THE DEFLECTION CONTROL RIB UPPER TAB ON L/WING AS SHOWN IN FIGURE 202/REPAIR 4 REF B737-700 SRM 51-10-02-0G-0 AND 57-51-02-2R-4; [15] INSTALLED NEW I/B SERRATED PLATE AND DOUBLE AT LEFT WING FIXED T/EDGE SUPPORT BEAM REF B737-700- SRM 51-40-02-0G-0 AND 57-51-02-2R-1; ; [17] FABRICATED FILLER MAT/USED 7075 T6 0.100' CLAD PO#167799 REF B737-700 SRM 57-51-02-2R-4; [18] LOCATED AND DRLLING FILLER AND OUTBORD SERRATED PLATE REF B737-700 SRM 51-40-05-0G-0; [19] VERIFIED 18.OK TO TREAT/ PRIME OTB SERRATED PLATE AND FILLER; [20] TRATED AND PRIMED O/B SERRATED PLATE AND FILLER REF B 737 -700 SRM 51-20-01-OG-O; [21] RECIVED OUTBORD DOUBLER REPAIR PART # 57-51-02-2R-4-1 PO#1728520 REDF B737 700 SRM 57-51-02-2R-4 REPAIR 4 FIG 202; [30] ACCOMPLISHED ADJUSTMENT OF LH WING IB FIXED TRAILING EDGE UPPER PANEL. REF B737 AMM 57-50-01-820-801. [32] INSTALLED NEW I/B SERRATED PLATE AND DOUBLE AT LEFT WING FIXED T/EDGE SUPPORT BEAM REF B737-700- SRM
